EXTENSION OF FUZZY CONTRACTION MAPPINGS

Document Type: Research Paper

Authors

1 Department of Mathematics, Faculty of Science, Islamshahr Branch, Islamic Azad University, Islamshahr, Tehran, Iran

2 Department of mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran

Abstract

In a fuzzy metric space (X;M; *), where * is a continuous t-norm,a locally fuzzy contraction mapping is de ned. It is proved that any locally fuzzy contraction mapping is a global fuzzy contractive. Also, if f satis es the locally fuzzy contractivity condition then it satis es the global fuzzy contrac-tivity condition.
 
 

Keywords


[1] I. Altun,Some xed point theorems for single and muli valued mappingson ordered non-archimedean fuzzy metric spaces , Iranian Journal of Fuzzy Systems, 7(3)(2010), 91-96.

[2] L. M. Blumenthal,Theory and applications of distance geometry, Oxford, Clarendon Press,1953.

[3] Z. K. Deng,Fuzzy pseudo metric spaces, J. Math. Anal. Appl., 86(1982), 74-95.

[4] M. A. Erceg,Metric spaces in fuzzy set theory, J. Math. Anal. Appl., 69(1979), 205-230.

[5] A. George and P. Veeramani,On some results in fuzzy metric spaces, Fuzzy Sets and Systems,64(1994), 395-399.

[6] M. Grabiec,Fixed point in fuzzy metric spaces, Fuzzy Sets and Systems, 27(1988), 385-389.

[7] V. Gregori and A. Sapena,On xed-point theorems in fuzzy metric spaces , Fuzzy Sets and Systems,125 2002), 245-252.

[8] Y. Hong, X. Fang and B. Wang,Intuitionistic fuzzy quasi-metric and pseudo-metric spaces,Iranian Journal of Fuzzy Systems,5(3)(2008), 81-88.

[9] O. Kaleva and S. Seikkala,On fuzzy metric spaces, Fuzzy Sets and Systems, 12(1984),215-229.

 

[10] F. Merghadi and A. Aliouche,A related xed point theorem in N-fuzzy metric spaces, Iranian Journal of Fuzzy Systems,7(3)(2010), 73-86.

[11] A. Razani,A contraction theorem in fuzzy metric spaces, Fixed Point Theory Applications,3(2005), 257-265.

[12] A. Razani,Existence of xed point for the nonexpansive mapping of intuitionistic fuzzy metric spaces, Chaos, Solitons and Fractals, 30(2006), 367-373.

[13] R. Saadati, S. Sedghi and H. Zhou,A common xed point theorem for weakly commuting maps in L-uzzy metric spaces, Iranian Journal of Fuzzy Systems, 5(1)(2008), 47-53.

[14] R. Saadati, A. R. Razani and H. Adibi,A common xed point theorem in L-fuzzy metric spaces, Chaos, Solitons and Fractals, 33(2007), 358-363.

[15] B. Schweizer and A. Sklar,Statistical metric spaces, Paci c J. Math., 10(1960), 314-334.

[16] S. Sedghi, K. P. R. Rao and N. Shobe,A common xed point theorem for six weakly compatible maps in M-fuzzy metric spaces, Iranian Journal of Fuzzy Systems, 5(2)(2008), 49-62.

[17] G. Song,Comments on: a common xed point theorem in a fuzzy metric space, Fuzzy Sets and Systems,135(2003), 409-413.

[18] R. Vasuki,A common xed point theorem in a fuzzy metric space, Fuzzy Sets and Systems,97(1998), 395-397.

[19] L. A. Zadeh,Fuzzy sets, Information and Control, 89(1965), 338-353.